# SDR DL757081344

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 76,555 hours, 37,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 114N51666
- Condition: Damaged
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 860-880 BL 0 WL 208 HAS DAMAGED HOLES REMOVED AND REPLACED PER SRM 51-40-02 STEP 4.
